# SDR SWIA200921615

- Difficulty date: May 12, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 13,299 hours, 8,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6500 - EMERGENCY SIGN LIGHT INOP.  RELAMPED.
